# SDR CALA2021011800049

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL FR 66 & FR 68, PER NR92963 72 HAECO OPS 38372.  REMOVED AND REPLACED R2 DOOR SILL, IAW A319 SRM 51-72-11-911-002 AND SRM 51-42-11-801, PN D5348004320701, PO 1074080.8.
